ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Journal Article

Meher, Jaban and Deo Shankhadhar, Karam (2015) Asymptotic formulas for the coefficients of certain automorphic functions. In: ACTA ARITHMETICA, 169 (1). pp. 59-76.

Das, Soumya and Meher, Jaban (2015) On quasimodular eigenforms. In: INTERNATIONAL JOURNAL OF NUMBER THEORY, 11 (3). pp. 835-842.

Manickam, Murugesan and Meher, Jaban and Ramakrishnan, Balakrishnan (2015) THEORY OF NEWFORMS OF HALF-INTEGRAL WEIGHT. In: PACIFIC JOURNAL OF MATHEMATICS, 274 (1). pp. 125-139.

Meher, Jaban and Tanabe, Naomi (2014) Sign changes of Fourier coefficients of Hilbert modular forms. In: JOURNAL OF NUMBER THEORY, 145 . pp. 230-244.

This list was generated on Fri Feb 28 11:41:07 2020 IST.